# SDR DHL9770392D

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5711 · Wing Spar
- Part: Vertical Flange
- Condition: Corroded
- Location: Bs  870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, WING CENTER SECTION AFT LOWER SPAR HAS CORROSION AND CRACK FROM TOP VERTICAL FLANGE AND POPPED FASTENERS LBL 4 FS 870.  REMOVED PREVIOUS WEB REPAIR.  REMOVED CORROSION, OUT OF LIMITS, INSTALLED REPAIR PER  SRM 51-40-4, 4 BY 16.
